Alert archive / Virginia / Tornado Warnings in 2022

Tornado Warning 39, NWS Baltimore/Washington

September 25, 2022Frederick County, Virginia

NWS Baltimore/Washington issued this tornado warning at Sep 25, 2022, 1:31 PM EDT for Frederick County, Virginia. It was in force for 10 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2022, 1:31 PM EDT (17:31 UTC)
Expired
Sep 25, 2022, 1:41 PM EDT
In force
10 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Frederick County, VA

The radar

The Sterling radar (KLWX), 68 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 1:33 PM EDTTSTM WND DMG2 Wnw Albin, VAA TREE BLEW DOWN NEAR THE 500 BLOCK OF OLD BETHEL CHURCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 11:37 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2022-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2022-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WFUS51 KLWX 251731
TORLWX
VAC069-251800-
/O.NEW.KLWX.TO.W.0039.220925T1731Z-220925T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
131 PM EDT Sun Sep 25 2022

The National Weather Service in Sterling Virginia has issued a

* Tornado Warning for...
  East central Frederick County in northwestern Virginia...

* Until 200 PM EDT.
    
* At 131 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Winchester, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...For those in the direct path of a tornado touchdown, 
           flying debris will be dangerous to those caught without 
           shelter. Damage to roofs, siding, and windows may occur. 
           Mobile homes may be damaged or destroyed. Tree damage is 
           likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Frederick County in northwestern Virginia, including
  the following locations... Stephenson, Clear Brook, Albin, Cedar
  Hill and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3921 7827 3926 7827 3932 7812 3921 7807
TIME...MOT...LOC 1731Z 264DEG 34KT 3923 7823 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Belak
2 follow-up statements
515 
WWUS51 KLWX 251738
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
138 PM EDT Sun Sep 25 2022

VAC069-251800-
/O.CON.KLWX.TO.W.0039.000000T0000Z-220925T1800Z/
Frederick VA-
138 PM EDT Sun Sep 25 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR EAST
CENTRAL FREDERICK COUNTY IN NORTHWESTERN VIRGINIA...
    
At 138 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Winchester, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...For those in the direct path of a tornado touchdown, flying 
         debris will be dangerous to those caught without shelter. 
         Damage to roofs, siding, and windows may occur. Mobile 
         homes may be damaged or destroyed. Tree damage is likely.

Locations impacted include...
Stephenson, Clear Brook, Albin, Cedar Hill and Cedar Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3921 7820 3926 7821 3932 7812 3921 7807
TIME...MOT...LOC 1738Z 264DEG 34KT 3924 7814 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Belak
083 
WWUS51 KLWX 251741
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
141 PM EDT Sun Sep 25 2022

VAC069-251751-
/O.CAN.KLWX.TO.W.0039.000000T0000Z-220925T1800Z/
Frederick VA-
141 PM EDT Sun Sep 25 2022

...THE TORNADO WARNING FOR EAST CENTRAL FREDERICK COUNTY IN
NORTHWESTERN VIRGINIA IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Virginia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Frederick County Virginia. 

LAT...LON 3921 7820 3926 7821 3932 7812 3921 7807
TIME...MOT...LOC 1739Z 264DEG 34KT 3924 7810 

$$

Belak

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Sep 25, 10:04 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Sep 25, 10:04 AM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1004 AM EDT Sun Sep 25 2022

.SYNOPSIS...
A cold front will approach through midday before passing through
late this afternoon and evening. High pressure will build toward the
area from the north and west Monday through Wednesday while an upper-
level trough builds overhead. High pressure will build overhead for
Thursday while the upper-level trough departs. Low pressure may
impact the area Friday or during the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Main updates to forecast this morning will be to account for
recent trends in observational an model data. A potentially
active afternoon and early evening is in store as a lead
shortwave trough crosses the area. While 12Z IAD and PBZ
sounding had some thermodynamic issues, the ILN sounding shows
the steeper lapse rates that will be advecting in this
direction. 18Z supplemental soundings (scheduled for support of
TS Ian) will provide a good sample of how environment is
unfolding. Strong dynamics and shear will be in place but
instability is the main question mark, especially with the thick
high level cloudiness currently across the region. However,
this may not be as much of an inhibiting factor as it can be
sometimes with the dynamics in place. In fact scattered
lightning has already been observed around the region this
morning despite little analyzed MUCAPE. Should storms organize,
damaging winds will be the main threat in fast moving linear
segments or potential splitting supercells (long straight
hodographs). Quarter size or larger hail could also occur due to
the shear, relatively steep mid level lapse rates, and
relatively cold temperatures aloft. A tornado isn't out of the
question given sufficient 0-1km shear...but think this is a
lesser threat with a lack of backed surface flow and relatively
high LCLs. Timing is still as described below and is somewhat
uncertain, with some potential for multiple areas of convection
versus one solitary event that marches evenly across the area.

Previous discussion:

High pressure continues to move further offshore of the ENC coast
this morning with an approaching low pressure system moving eastward
from the Great Lakes region. An active day may soon come to
fruition for portions of the Mid- Atlantic region. As a low
pressure system centered north of the area moves further east,
an associated cold front will begin to trek through the forecast
area late this morning through the remainder of the day. With
this, an increased threat for showers and thunderstorms will
likely be realized by noon to 2 PM west of the Blue Ridge
Mountains and further east thereafter. Some of these
thunderstorms may become severe as they progress throughout the
afternoon and evening. The main threat will be for damaging
winds but there may be some small hail possible given the 500mb
temps. Another hazard of potential would be in the form of an
isolated tornado given a warm front will likely interact with
strong low- level shear later in the day. Bulk-shear values
remain impressive with the jet streak overhead (60-70 knots) but
overall MLCAPE remains a bit weaker in nature but a HSLC
scenario looks favorable this afternoon and evening.

There may be two rounds of convection about 1-2 hours apart, seen in
many of the latest convective allowing models. Most likely timing
for areas along and just east of the Blue Ridge Mountains would be
17z to 18z timeframe and further east shortly thereafter. Most
guidance has the majority of the showers and thunderstorms clear of
the area by 1z to 2z. These times may need to be adjusted an hour or
two if destabilization is realized (cap is broke) outside of this
timeframe. Southwesterly winds will be elevated throughout much of
the day with 15 to 20 knot gusts expected for most (25 to 30 knot
for the higher elevations). These will likely dissipate soon after
the front passage late tonight. With southwesterly flow,
temperatures will be able to increase warmer than yesterday, with
highs in the low 80s across the southeastern two-thirds of the area
with upper 70s further west (60s for the mountains).

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Upslope rain showers will be possible along the Alleghenies during
the day on Monday as the low pressure system continues to revolve
and move further east. Lingering low-level moisture may keep the
aforementioned area socked in a low-level cumulus field for a good
portion of the day. Westerly flow will allow for cooling
temperatures but overall drier conditions. The same type of
interaction is likely on Tuesday as well for the Alleghenies with
drier conditions elsewhere. Highs may continue to fall a degree or
two Monday into Tuesday.

Winds will likely be elevated Monday behind the cold front and
continue through the evening before subsiding with a similar pattern
for Tuesday. This is in thanks due to the low beginning to pivot
further east and away from the Mid-Atlantic region, leading to an
invitation for high pressure to begin moving further SE into the
area by midweek into the later part of the work week.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Canadian high pressure will continue to build toward the area
Wednesday while an upper-level trough remains overhead. A cool
northwest flow is expected ahead of the high, and this will allow
for some sunshine and much of the time should turn out dry. However,
colder air aloft is expected due to the upper-level trough. A
sct/bkn cu deck is likely to build, and there may even be a few
popup showers, especially near the Allegheny Highlands where
moisture will be a bit deeper. Any precipitation will be light.

The trough will lift northeast Wednesday night through Thursday
while the high builds overhead, bringing more dry and cool
conditions.

Low pressure may impact the area late in the week or during the
weekend. Refer to the National Hurricane Center for the latest
forecasts regarding Ian.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
VFR conditions expected through late this morning for
the terminals before a cold front begins to move through the area.
SW winds will be gusting to 20 knots throughout the afternoon. Some
showers and thunderstorms will likely develop across CHO/MRB by
noon to 2 PM (notwithstanding showers ongoing north of MRB).
and move further east toward the I-95 terminals by 1 to 4 PM.
The strongest thunderstorms may produce strong winds and hail
along with brief heavy rain.

Winds will develop more out of the west post frontal on Sunday night
and may gust up to 20-25 knots. VFR conditions are expected during
this time period though.

VFR conditions are expected with a northwest flow for Wednesday. The
flow may turn more northerly for Thursday, but VFR conditions will
persist.

&&

.MARINE...
Increasing pressure gradient will become more prevalent over the
waters throughout today as the high pressure off the ENC coast
continues to move further east and a cold front with a parent low
pressure approaching the area from the west. Some strong to even
severe thunderstorms are possible for the waters this afternoon and
evening. Small Craft Advisories are already in effect for the area
through late tonight. SCAs will likely be needed later in the
period. These gusty winds will likely subside briefly by late Monday
into Tuesday.

High pressure will build toward the waters for Wednesday and
Thursday. The gradient may be strong enough for north to northwest
winds to gust past SCA criteria.

&&

.TIDES/COASTAL FLOODING...
Anomalies have increased to about one half to one foot above normal
due to southerly winds and a surge of higher anomalies that were
previously over the southern Bay. These anomalies will likely hold
through tonight, causing water levels to approach minor flood
thresholds around times of high tide for sensitive areas. However,
confidence is too low for any headlines at this time since the flow
may turn just west of south and there is little additional water
to advect northward.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT Monday for ANZ530>532-535-
     536-538>542.
     Small Craft Advisory until 6 PM EDT Monday for ANZ533-534-537-
     543.

&&

SYNOPSIS...BJL/ADM
NEAR TERM...ADS/ADM
SHORT TERM...ADM
LONG TERM...BJL
AVIATION...BJL/ADS/ADM
MARINE...BJL/ADS/ADM
TIDES/COASTAL FLOODING...BJL/ADS
Hazardous weather outlook, Sep 25, 11:43 AM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1143 AM EDT Sun Sep 25 2022

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-261545-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1143 AM EDT Sun Sep 25 2022

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for the entire outlook
area until 7 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated. Please report severe weather to the
National Weather Service according to standard operating
procedures.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-261545-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1143 AM EDT Sun Sep 25 2022

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for the entire outlook
area until 7 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated. Please report severe weather to the
National Weather Service according to standard operating
procedures.

MDZ001-501-502-VAZ503-504-WVZ501>506-261545-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1143 AM EDT Sun Sep 25 2022

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for the entire outlook
area until 7 PM this evening, with the exception of Garrett
County.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated. Please report severe weather to the
National Weather Service according to standard operating
procedures.

In the hours before

Local storm report, Sep 25, 11:06 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1106 AM EDT SUN SEP 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             7 WNW GRANTSVILLE       39.72N  79.28W
09/25/2022  M0.88 INCH       GARRETT            MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2204976

CPB
Local storm report, Sep 25, 11:26 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1126 AM EDT SUN SEP 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             2 NNE MC HENRY          39.58N  79.34W
09/25/2022  M1.50 INCH       GARRETT            MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2204977

CPB
Local storm report, Sep 25, 11:33 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1133 AM EDT SUN SEP 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     HAIL             2 N MC HENRY            39.58N  79.35W
09/25/2022  M1.00 INCH       GARRETT            MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2204978

CPB
Local storm report, Sep 25, 11:44 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1144 AM EDT SUN SEP 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             BARTON                  39.53N  79.02W
09/25/2022  M1.00 INCH       ALLEGANY           MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2204979

CPB
Local storm report, Sep 25, 11:45 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1145 AM EDT SUN SEP 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HAIL             1 NE BARTON             39.54N  79.00W
09/25/2022  M0.88 INCH       ALLEGANY           MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2204980

CPB
Local storm report, Sep 25, 1:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
127 PM EDT SUN SEP 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     CAPON BRIDGE            39.30N  78.44W
09/25/2022                   HAMPSHIRE          WV   911 CALL CENTER

            THREE TREES DOWN.

&&

EVENT NUMBER LWX2204981

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 12:10 PM EDTSevere Thunderstorm WarningLWXFrederick33 min
Sep 25, 1:05 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, Warren, City of Winchester40 min
Sep 25, 1:39 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXClarke, Fauquier, Frederick, Loudoun, Warren, City of Winchester51 min
Sep 25, 2:52 PM EDTSpecial Marine WarningLWX53 min
Sep 25, 4:36 PM EDTSpecial Marine WarningLWX47 min
Sep 25, 4:42 PM EDTSmall Craft AdvisoryLWX25 hr
Sep 25, 6:01 PM EDTSpecial Marine WarningLWX59 min

Nearby

Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.